• nick1107 nick1107
    November 26, 2008
    Can a yeast infection cause vaginal sores?
    nick1107 nick1107
    November 26, 2008

    I had blood in my urine and was put on an antibiotic, which then caused a yeast infection.  I was leaking urine for several days and had to wear a pad.  Now I have a sore on my labia, and it is tender, epecially when it is rubbed by my underwear. What should I do?

    READ MORE

FROM OUR EXPERTS

  • Penelope James
    Health Guide
    November 26, 2008
    Penelope James
    Health Guide
    November 26, 2008

    Hi nick1107

     

    Thanks for posting your question.  Although I'm not a doctor and cannot give you medical advice, I have had many yeast infections, and think I can help. 

     

    It sounds like the antibiotics the doctor gave you were maybe a bit too strong.  Yes, it's possible you have a sore on your vagina because of irritation and chaffing, but it could also be a different problem.  How long has this been going on?  If it's been more than a few days, I would recommend going back to the doctor.  He or she can take a look to see what kind of sore it is and give you proper medical care.  

     

    In the meantime, I would avoid irritation by wearing skirts or dresses as often as possible and ditching the panties whenever possible as well (obviously not if you're still leaking).  If you're worried that the sore may be herpes, you may want to check for other symptoms here.  I've also written a SharePost about Genital Herpes and Yeast Infections.

     

    Hope that helps! 

     

    PJ 

     

    Yeast Infections

    Vaginal Yeast Infection Prevention

    How to Treat Recurrent Vaginal Yeast Infection

     


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.